# SDR SWIA200414004

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 18,440 hours, 27,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON TAXI OUT.  RERACKED FLAP CONTROL UNIT IAW AMM 27-50-06 PAGE 401.  CLEANED MOISTURE FROM LEFT AND RIGHT FLAP ACUTATOR CANNON PLUG.  OPERATIONAL CHECK GOOD.
